# SDR CA970226063

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 441CC
- Condition: Failed
- Location: Vac Sys
- Component: Airborne
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) VACUUM PUMP FAILED IN-FLIGHT.  SPLINE BROKEN AND DISINTEGRATED. PUMP WAS SEIZED.  SUBMITTER SUGGESTED THAT INSPECTION BE CARRIED OUT EVERY 500 HOURS TO DETERMINE PUMP SMOOTH OPERATION.
